# SDR IPXA1164209

- Difficulty date: January 7, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974300000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 162LF HAS DENTS.  FABRICATED NEW BULK CARGO FLOOR PANEL 162LF IAW EO A300-5320-16407-E, APPENDIX A/D.
